# SDR FDEA201011164393

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 706-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 706 - 740, RBL 25.   REMOVED DAMAGED SEAT TRACK SECTION,  FABRICATED NEW SEAT TRACK AND SPLICE SECTION, INSTALLED NEW SEAT TRACK AND SPLICE IAW SRM 51-30-2, REV 103, SRM 51-10-2 AND 53-10-5, FIG 1.
